, Volume 183, Issue 4, pp 469-493
Date: 02 Jul 2004

Some existence results for the Webster scalar curvature problem in presence of symmetry

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

We prove some existence results for the Webster scalar curvature problem on the Heisenberg group and on the unit sphere of ℂ n+1, under the assumption of some natural symmetries of the prescribed curvatures. We use variational and perturbation techniques.

Mathematics Subject Classification (2000)

35J20, 35H20, 35J60, 43A80